Jump to content
CrazyBoards.org

Severe headaches on Concerta?


Guest Sebastiaan

Recommended Posts

Guest Sebastiaan

Hi everyone

i am taking concerta once a day, along with my fluvoxamine 2x 100 twice a day, i am having severe pressure headaches / migraine-ish like especially in the evenings now. i took a day off of concerta to see what happened and no headache! but i also like the concerta so is there anything i can do about this? will it get better? i am taking this for 2 months now and only 18 mg.

Link to comment
Share on other sites

  • 2 weeks later...

Hi everyone

i am taking concerta once a day, along with my fluvoxamine 2x 100 twice a day, i am having severe pressure headaches / migraine-ish like especially in the evenings now. i took a day off of concerta to see what happened and no headache! but i also like the concerta so is there anything i can do about this? will it get better? i am taking this for 2 months now and only 18 mg.

Not sure about concerta, but stimulants usually cause vasoconstriction. Anything vasodilator should counter it. I'd imagine ibuprofen (or any NSAID) would work well.

Talk to your doctor about a solution. I wonder if low-dose, daily aspirin would help.

Also, make sure you avoid other OTC stimulants - i.e. caffeine, pseudoephedrine. Caffeine exacerbates the vasoconstriction, and it can cause headaches on its own as well.

Link to comment
Share on other sites

  • 10 months later...
Guest Guest_Maggie_*

[quote name='Sebastiaan' date='May 27 2008, 05:06 AM' post='288570'I

I was also getting extreme headaches. Switch to another medicine. most of the add medications are just crack in a pill. try not to use medication

Link to comment
Share on other sites

  • 3 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...